# SDR CA980403004

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 82970010405
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(CAN) SIGNIFICANT AMOUNT OF HYDRAULIC FLUID NOTED ON THE RIGHT ENGINE NACELLE, GEAR DOORS AND TIRES.  HYDRAULIC TUBE ASSEMBLY FOR THE MLG DOWN PRESSURE SYSTEM NR 2 REPLACED.
